Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Galvis.Li.Shi:2015,
  title = {A generalized multiscale finite element method for the
		  Brinkman equation},
  journal = {Journal of Computational and Applied Mathematics},
  volume = {280},
  number = {0},
  pages = {294 - 309},
  year = {2015},
  doi = {http://dx.doi.org/10.1016/j.cam.2014.11.038},
  url = {http://www.sciencedirect.com/science/article/pii/S0377042714005172},
  author = {Juan Galvis and Guanglian Li and Ke Shi},
  personid = {341}
}